# SDR FOTR20160711071

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N364AG
- Make and model: Boeing 737-800
- Aircraft serial: 36434
- Aircraft time: 32,532 hours, 13,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5710Y1
- Condition: Corroded
- Location: Bs 992
- Part time: 32,532 hours, 13,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 992 FLOORBEAM ANGLE LBL 36-46 HAS CORROSION AT THE FASTENER HOLES.  REPLACED ON FAS NR 83292 W/O N364AG-01-01.
